MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS RESURFACING FEMUR AXIAL PIN; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS RESURFACING FEMUR AXIAL PIN; PROSTHESIS, KNEE
Model Number 25002112E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of seven devices involved in this event, please refer to report 3013450937-2020-00039, 3013450937-2020-00041, 3013450937-2020-00042, 3013450937-2020-00043, 3013450937-2020-00044, and 3013450937-2020-00045.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The component was unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery due to an alleged infection.The sales representative, present during the surgery, relayed that upon intraoperative inspection it was identified that the femoral and tibial implants had loosened.

Brand Name
ELEOS RESURFACING FEMUR AXIAL PIN
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key9878855
Report Number3013450937-2020-00040
Device Sequence Number2877939
Product Code KRO
UDI-Device IdentifierB27825002112E0
UDI-PublicB27825002112E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2025
Device Model Number25002112E
Device Catalogue Number25002112E
Device Lot Number1701669
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR